`a`

A bifurcation result for two point boundary value problem with a strong singularity

Pages: 834 - 843, Issue Special, September 2011

 Abstract        Full Text (410.0K)              

Chan-Gyun Kim - Department of Mathematics, Pusan National University, Busan 609-735, South Korea (email)
Yong-Hoon Lee - Department of Mathematics, Pusan National University, Busan 609-735, South Korea (email)

Abstract: We study a global bifurcation phenomena for a degenerate type p-Laplacian problem.

Keywords:  Singular weights, p-Laplacian, Global bifurcation, Approximation
Mathematics Subject Classification:  Primary: 34A37, 34B15; Secondary: 53C35

Received: June 2010;      Revised: July 2010;      Published: October 2011.